Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 1, 2014, 5:13 PM CDT for Sac County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 5:13 PM CDT (22:13 UTC)
- Expired
- Jun 1, 2014, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sac County, IA
The radar
The Des Moines radar (KDMX), 150 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
723
WUUS53 KDMX 012213
SVRDMX
IAC161-012300-
/O.NEW.KDMX.SV.W.0124.140601T2213Z-140601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
513 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 600 PM CDT
* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ARTHUR...OR 9 MILES NORTHEAST OF IDA GROVE...MOVING NORTH AT 10
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAC CITY...ODEBOLT...SCHALLER...EARLY AND NEMAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4256 9539 4256 9491 4230 9509 4230 9532
4247 9532 4248 9538
TIME...MOT...LOC 2212Z 199DEG 8KT 4241 9531
HAIL...<.75IN
WIND...60MPH
$$
REV2 follow-up statements
018
WWUS53 KDMX 012242
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
542 PM CDT SUN JUN 1 2014
IAC161-012300-
/O.CON.KDMX.SV.W.0124.000000T0000Z-140601T2300Z/
SAC IA-
542 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN SAC COUNTY...
AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
GALVA...OR 12 MILES SOUTH OF STORM LAKE...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAC CITY...ODEBOLT...SCHALLER...EARLY AND NEMAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4256 9539 4256 9491 4230 9509 4230 9532
4247 9532 4248 9538
TIME...MOT...LOC 2242Z 199DEG 8KT 4247 9528
HAIL...<.75IN
WIND...60MPH
$$
REV057
WWUS53 KDMX 012254
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
554 PM CDT SUN JUN 1 2014
IAC161-012304-
/O.EXP.KDMX.SV.W.0124.000000T0000Z-140601T2300Z/
SAC IA-
554 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAC COUNTY WILL
EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4256 9539 4256 9491 4230 9509 4230 9532
4247 9532 4248 9538
TIME...MOT...LOC 2252Z 199DEG 8KT 4247 9528
$$
REVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:04 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 1, 4:04 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 404 PM CDT SUN JUN 1 2014 .SHORT TERM /TONIGHT/... ISSUED AT 345 PM CDT SUN JUN 1 2014 PRIMARY CONCERN THIS AFTERNOON WILL OBVIOUSLY BE CONVECTIVE TRENDS. SEPARATE MCS CLUSTERS OVER NE AND SRN MN MERGED DURING THE AFTERNOON ALONG 0-1KM CONVERGENCE AXIS IN ENVIRONMENT OF INCREASING MLCAPES... 2000 J/KG...AND REDUCED CINH. RELATIVELY DEEP THERMODYNAMICALLY DOMINATE TORNADOES DEVELOPED DURING PEAK HEATING IN VERY WEAK SHEAR ENVIRONMENT OVER NRN IA NEAR BOUNDARY WITH 0-3KM CAPES J/KG AT TIMES. ESSENTIALLY VERY STRONG LANDSPOUTS WITH ROTATION NOTED ABOVE 10K FT ON RADAR. SEVERE POTENTIAL AND ONGOING WIND THREAT IN THE SIOUXLAND AREA SHOULD WEAKEN WITH TIME AS DEEP SHEAR DIMINISHES QUICKLY FARTHER EAST...BUT ATTENTION TURNING TO FLASH FLOODING AS NOTED BELOW. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 345 PM CDT SUN JUN 1 2014 FOR BEGINNING OF FORECAST PERIOD...ANTICIPATE OVERNIGHT CONVECTION TO BE CONTINUING TO PUSH EASTWARD ACROSS CWA...WITH LINGERING PRECIPITATION IN THE EAST. GIVEN AMOUNT OF MOISTURE PRESENT...MAY CONTINUE TO SEE CHANCES FOR HEAVY RAIN...HOWEVER...GIVEN BEST FORCING AND PRECIPITATION ANTICIPATED TO BE EAST OF THE AREA...WILL ALLOW FLASH FLOOD WATCH TO EXPIRE AT 12Z...THOUGH WILL NEED TO BE MONITORED BY NEXT SHIFT FOR POSSIBLE EXTENSION. WEAK SURFACE HIGH WILL THEN PUSH SOUTH FOR MONDAY WHICH WILL BRING COOLER TEMPERATURES...AND HAVE DROPPED LOWS A BIT MONDAY NIGHT WITH HIGH PUSHING SOUTH...HOWEVER BREAK WILL BE SHORT LIVED AS SECONDARY LOW PRESSURE SYSTEM BEGINS TO AFFECT THE REGION FOR TUESDAY. FORECAST FOR TUESDAY WILL BE THE MAIN CONCERN FOR THE EXTENDED. SURFACE LOW WILL PUSH EASTWARD ACROSS CENTRAL PLAINS WITH FRONTAL BOUNDARY EXTENDING INTO IOWA. HOWEVER...THERE IS STILL A GOOD AMOUNT OF UNCERTAINTY IN MODEL SOLUTIONS AS TO LOCATION OF THIS BOUNDARY AND TRACK OF THE LOW. LOCATION WILL BE CRITICAL TO FORECAST. NAM IS CURRENTLY FURTHEST NORTH SOLUTION...WITH OTHER MODELS ONLY SLIGHTLY FURTHER SOUTH. HOWEVER...GFS IS SOUTH ENOUGH TO KEEP BEST SEVERE WEATHER THREAT JUST SOUTH OF IOWA...HOWEVER THREAT SHOULD NOT BE DISCOUNTED GIVEN PROXIMITY TO FRONT...ESPECIALLY IN SOUTHERN IOWA...AS WELL AS SHEAR AND INSTABILITY PARAMETERS. SECONDARY CONCERN WITH SEVERE THREAT WILL BE LOCATION OF INITIATION...DEPENDENT ON LOCATION OF LOW. MODELS HAVE SLOWED PROGRESSION OF LOW SLIGHTLY...WITH CURRENT RUNS SUGGESTION INITIATION WEST OF IOWA...INTO NEBRASKA OR KANSAS CLOSER TO CENTER OF LOW. HOWEVER...COULD STILL SEE ENOUGH INSTABILITY AHEAD OF SYSTEM INTO IOWA TO ALLOW FOR THUNDERSTORM DEVELOPMENT IN AFTERNOON. HAVE THEREFORE KEPT POPS CONFINED TO WEST IN AFTERNOON. WITH SLOWER SOLUTION...SEEMS BEST THREAT FOR CENTRAL IOWA WILL BE MCS TRACKING ACROSS STATE OVERNIGHT. ONCE AGAIN...SEVERE THREAT CANNOT BE RULED OVER EVEN WITH OVERNIGHT PASSAGE AS SHEAR AND INSTABILITY REMAIN FAIRLY HIGH. ADDITIONAL CONCERN WILL BE WITH HEAVY RAINFALL...AS MOISTURE TRANSPORT REMAINS HIGH INTO CENTRAL IOWA AHEAD OF SYSTEM...AND PWAT VALUES ARE EXPECTED TO BE NEAR 1.8...WHICH IS SEASONLY HIGH. ANTICIPATE WIDESPREAD RAINFALL OVERNIGHT...AND HAVE SHIFTED SLIGHTLY FURTHER SOUTH GIVEN MODELS MORE SOUTHERLY TREND...AND HAVE INCREASED POPS AND QPF ACCORDINGLY. BEYOND TUESDAY... WEAK RIDGE WILL BUILD IN AHEAD OF ANOTHER LOW PRESSURE SYSTEM SET TO TRACK EASTWARD ACROSS CANADA. HAVE LOW CONFIDENCE IN POPS FOR THURSDAY AND FRIDAY HEAD OF THIS SYSTEM...THOUGH MAY SEE SCATTERED STORMS WITH ONLY WEAK HIGH TRACKING NEAR GREAT LAKES...AND HAVE LEFT SLIGHT CHANCE POPS. BEST CHANCES FOR ADDITIONAL PRECIPITATION WILL COME OVER THE WEEKEND AS FRONTAL BOUNDARY ASSOCIATED WITH CANADIAN LOW PRESSURE SYSTEM PUSHES INTO IOWA. TEMPERATURES WILL BE GENERALLY NEAR NORMAL THROUGH REMAINDER OF EXTENDED...WITH HIGHS IN THE 70S AND LOWS IN THE 50S AND 60S. && .HYDROLOGY... ISSUED AT 345 PM CDT SUN JUN 1 2014 AS MENTIONED ABOVE...EXPECT APPROACHING MCS TO WEAKEN SOMEWHAT WITH TIME INTO THE NIGHT WITH LOSS OF DAYTIME HEATING...INCREASED MLCINH...AND LACK OF DEEP SHEAR BUT MAINTAIN TO SOME EXTENT AS IT ENTERS IA AND STRONG LOW LEVEL MOISTURE TRANSPORT AND ASSOCIATED CONVERGENCE. PWS SHOULD PUSH TWO INCHES WITH WARM CLOUD DEPTHS TO 4KM AND NIL CORFIDI VECTORS...VERY FAVORABLE CONDITIONS FOR HEAVY RAIN. HAVE ISSUED A FLASH FLOOD WATCH WHERE PREVIOUS HEAVY RAINS FELL THIS AFTERNOON...BUT MAY HAVE TO BE EXPANDED SOUTHWARD DEPENDING ON MCS TRENDS. && .AVIATION...01/18Z ISSUED AT 345 PM CDT SUN JUN 1 2014 EXPECT VFR CONDITIONS THROUGH THE NIGHT OUTSIDE OF THUNDERSTORM TRENDS. HAVE THUNDER MENTIONED AT MORE LIKELY AREAS /KMCW/KFOD/ BUT WILL STAY WITH VCSH AT OTHER LOCATIONS DUE TO REDUCED TIMING CONFIDENCE...AVOIDING UNNECESSARY PROLONGED THUNDER MENTION. THERE IS ALSO THE POTENTIAL FOR MVFR OR LOWER FOG/STATUS OVERNIGHT...BUT CONFIDENCE IS NOT GREAT ENOUGH TO INCLUDE AT THE MOMENT. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CERRO GORDO-EMMET- HANCOCK-KOSSUTH-PALO ALTO-POCAHONTAS-WINNEBAGO-WORTH. && SHORT TERM...SMALL LONG TERM...AWB AVIATION...SMALL HYDROLOGY...SMALL
Hazardous weather outlook, Jun 1, 4:27 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 427 AM CDT SUN JUN 1 2014 IAZ004>007-015>017-023>028-033>039-021100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 427 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT. THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE WEATHER IS NOT EXPECTED. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE THREATS BEING FOR LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS LIKELY. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND OVER THE ALL OF IOWA TUESDAY NIGHT. IAZ044>050-057>062-070>075-081>086-092>097-021100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 427 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT. THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE WEATHER IS NOT EXPECTED. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY. SOME STORMS ARE LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. HEAVY RAINFALL IS LIKELY WITH LOCAL FLASH FLOODING POSSIBLE. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND OVER THE ALL OF IOWA TUESDAY NIGHT.
In the hours before
Local storm report, Jun 1, 1:32 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TORNADO 4 W WESLEY 43.09N 94.07W
06/01/2014 KOSSUTH IA FIRE DEPT/RESCUE
FIRE DEPT REPORTED TORNADO ON THE GROUND NEAR SEXTON AND
HIGHWAY 18.
&&Local storm report, Jun 1, 2:36 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TORNADO 1 NE ROCK FALLS 43.22N 93.07W
06/01/2014 CERRO GORDO IA PUBLIC
PUBLIC REPORTED BRIEF TORNADO ON THE GROUND. MESSAGE
RELAYED THROUGH CERRO GORDO DISPATCH.
&&Local storm report, Jun 1, 3:13 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
313 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TORNADO 3 E MANLY 43.29N 93.14W
06/01/2014 WORTH IA EMERGENCY MNGR
WFO ARX REPORTED UNCONFIRMED TORNADO REPORTS EAST OF
MANLY FROM MITCHELL COUNTY EMERGENCY MANAGER. TIME AND
DISTANCE EAST OF MANLY BASED ON RADAR ESTIMATE AS
REPORTED DISTANCE WAS UNKNOWN
&&Local storm report, Jun 1, 3:17 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
317 PM CDT SUN JUN 1 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 4 SSW LONE ROCK 43.16N 94.36W
06/01/2014 M3.35 INCH KOSSUTH IA MESONET
HEAVY RAIN DURATION 2 HOURS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 1, 3:49 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
349 PM CDT SUN JUN 1 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FLASH FLOOD 4 SSW LONE ROCK 43.16N 94.34W
06/01/2014 KOSSUTH IA LAW ENFORCEMENT
WATER OVER 60TH AVE BETWEEN 270TH AND 280TH
ST. POSSIBLY OVERFLOW FROM NEARBY BLACK CAT
CREEK.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 1, 4:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
403 PM CDT SUN JUN 1 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN 4 SSW LONE ROCK 43.16N 94.36W
06/01/2014 M4.03 INCH KOSSUTH IA MESONET
HEAVY RAIN DURATION 3 HOURS
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:45 PM CDT | Special Weather Statement | DMX | Bremer, Butler, Cerro Gordo, Emmet, Franklin, Hancock and 7 more | 2 hr |
| Jun 1, 12:51 PM CDT | Tornado Warning | DMX | Winnebago | 24 min |
| Jun 1, 1:31 PM CDT | Tornado Warning | DMX | Hancock, Kossuth, Winnebago | 29 min |
| Jun 1, 1:49 PM CDT | Tornado Warning | DMX | Worth | 26 min |
| Jun 1, 2:31 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 29 min |
| Jun 1, 2:46 PM CDT | Flash Flood Warning | DMX | Kossuth, Palo Alto | 6 hr |
| Jun 1, 2:57 PM CDT | Flash Flood Watch | DMX | Cerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Pocahontas and 2 more | 8 hr |
| Jun 1, 5:49 PM CDT | Special Weather Statement | DMX | Audubon, Cass | 56 min |
| Jun 1, 6:04 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun | 41 min |
| Jun 1, 6:25 PM CDT | Special Weather Statement | DMX | Adair, Cass, Greene, Guthrie | 35 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.